Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken Biaxin and Ceftin. It got better for a while then worse again. Now my ear and cheek is hurting. Don't know what I can do. I am ...
4 answers • 26 Oct 2010
... to feel upset as soon as I take this, I have chronic sinus issues, but this is the most acute infection I have ever had.
1 answer • 15 Jan 2011
I have been on this now for 5 days and not showing improvement. Thinking maybe drug is going through system without total breakdown.
1 answer • 13 Feb 2012
I am allergic to sulfa and was prescribed cefdinir. I only took one (my first dose) what can I do to
... off set any allergic reaction
1 answer • 21 May 2013
I was prescribed cefdinir for sinusitis and have taken 3 doses now. As of one day ago, I started coughing frequently. Has this happened to anyone ...
2 answers • 29 Nov 2014